# SDR G1F2001F00001

- Difficulty date: October 17, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N101FC
- Make and model: Braero HS125700A
- Aircraft serial: NA0263
- Engine: Garrtt TFE7313R1H
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080022
- Part serial: A8413
- Condition: Defective
- Location: Rt Engine
- Part time: 14,085 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING NORMAL OPERATION (GROUND RUN) OF RIGHT ENGINE, THE ENGINE FLAMED OUT AFTER IDLE HAD BEEN SELECTED.  THIS CONDITION COULD BE REPEATED AND WAS INTERMITTENT WHEN THE THROTTLE LEVER WAS RETARDED TO IDLE POSITION.  AFTER TROUBLESHOOTING FUEL SYSTEM PER MM, THE FUEL CONTROL WAS REMOVED AND REPLACED WITH A REPAIRED UNIT.  FUNCTIONAL CHECKS WERE PERFORMED IAW MM WITH NO OPERATIONAL DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE AND FLIGHT EVALUATED WITH NO FURTHER DISCREPANCIES.
